# SDR YENA201703080164

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: YENA
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 45,159 hours, 15,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS FOUND THAT FWD MAIN CABIN DUMMY RAIL Y503 FRAME 16 STRINGER 23L HAD CORROSION.  REMOVED AND REPLACED THE DUMMY RAIL FROM FRAMES 12 TO 16 IAW SRM 51-72-11.
